RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1970
Volume 10,
Number 4,
Pages
857–867
(Mi zvmmf6935)
This article is cited in
2
papers
Singular controls in discrete systems
Fam Hyu Shak
Moscow
UDC:
519.3:62-50
MSC:
49K99
Received:
14.05.1969
Fulltext:
PDF file (1024 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1970,
10
:4,
62–75
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025